Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burning sensation on the upper lips after applying wax. Skin turned dark. How long will it take to heal?

hello i applied wax treatment to remove my upper lips hairs but i after waxing the skin becomes red in that area with persistent burning sensation, i applied soframycin cream over it. in next day morning the red skin turns to dark marks than my other facial skin color. i also took cetirizine in the morning. how can i overcome this dark marks ? i just want to heal it as soon as can and how many days it will takes for complete healing .
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
please write down the duration when it happened .if it is acute then apply combination of fusidic acid and betamethasone cream twice daily for five days and massage it properly till it gets absorbed. Then revert back
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor